# SDR ASAA0956820

- Difficulty date: October 18, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 11,536 hours, 3,646 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 1741010201
- Part serial: 000815
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 35,261 hours, 15,625 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC FUNCTIONS BUTTONS INOP NO INPUT AVAILABLE ALL BUTTONS STUCK ON CRZ PAGE.  REMOVED AND REPLACED CAPT'S CDU REF MM 34 60 01, OPS CHECK NORMAL.
